# SDR HALA2011051900213

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 74,775 hours, 32,384 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 01085154
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O ALTIMETER OFF FLAG IN VIEW EFI SWITCH HAS NO AFFECT.  REPLACED F/O'S ALTIMETER IAW AMM 34-13-01-404, CHECKED OK.
